My hair loss drug is causing irreversible impotence...side effects continued after stop taking it

4 posts / 0 new
Last post
My hair loss drug is causing irreversible impotence...side effects continued after stop taking it
Got my propecia from Costco for my thinning hair problem. 3 months after using it, I started notice my morning erection disappeared. I thought it must be stress from my relationship. I am just tired of my gf being superficial and valued appearance so much. Most of time, I can forgive her because we are 9 years apart. Anyway, I am very depressed, I can't performance like before and hair loss began after 4 weeks stopped using propecia. I am so mad that both heads are working against me. Drug maker's website didn't list out if erection problem can be recover on it's own or irreversible for long period of time. Can anyone share their experience with me.
I suffered through the exact
I suffered through the exact same thing you are talking about. I even posted on this site and if I would have visited this website earlier I might have been able to avoid everything bad that happened to me. I posted a great forum topic on how to get over this. You can read my Eliminate Propecia side effects forum post. Hopefully by sharing that it is enough to help you.
Costco has some great deals
Costco has some great deals but just because they're deals doesn't always mean we need them, especially with this. Doing research on the product isn't a bad idea before you buy something like this. There is even a news article that talks about the side effects: Propecia Choices - Bald or Impotent?
RE : Hair Fall Medications will Lead to ED

Yes, many men around the globe are facing this issue. No doubt, propecia will help to treat male pattern baldness but side effect may include Ed. 

You may use Ed drug like Penegra 100mg. Counsel with your health expert and get this thing done.

 

To know more about penegra visit:
http://www.medstorerx.com/penegra.aspx

Copyright © HerbalLove. All rights reserved.

The information on this site is provided for informational purposes and is not meant to substitue for medical or physician advice, diagnosis, or treatment.
See the Terms of Service and Privacy Policy for more information.